Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

June 27, 2011Bartow County, Pickens County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 27, 2011, 5:11 PM EDT for Bartow County, Pickens County, Georgia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2011, 5:11 PM EDT (21:11 UTC)
Expired
Jun 27, 2011, 6:00 PM EDT
In force
49 min
Issued by
NWS Atlanta, GA

Counties Bartow County, GA, Pickens County, GA

The radar

The Atlanta radar (KFFC), 114 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 761 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
761 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
705 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

708 
WWUS82 KFFC 272111
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
511 PM EDT MON JUN 27 2011

GAZ012-013-020-021-272200-
511 PM EDT MON JUN 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PICKENS...
BARTOW...CHEROKEE AND GORDON COUNTIES UNTIL 600 PM EDT...

AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HINTON TO CASSVILLE...MOVING EAST AT 15
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS PICKENS...BARTOW...CHEROKEE AND GORDON COUNTIES THROUGH 600 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CASSVILLE...
PINE LOG...FUNKHOUSER...FAIRMOUNT...HINTON...WHITE...BLAINE...SALACOA
VALLEY...TALMADGE...TALKING ROCK...RED TOP MOUNTAIN STATE PARK...LAKE
ARROWHEAD...WALESKA...JASPER AND GEORGE WASHINGTON CARVER STATE PARK.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3455 8439 3446 8437 3443 8442 3435 8444
      3428 8455 3412 8466 3423 8489 3438 8482
      3441 8476 3455 8466
TIME...MOT...LOC 2111Z 283DEG 12KT 3446 8461 3439 8464
          3436 8470 3431 8473 3426 8481

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 27, 3:53 PM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jun 27, 3:53 PM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 PM EDT MON JUN 27 2011

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
DIFFICULT PRECIP FORECAST OVER THE NEXT 24 TO 48 HOURS DUE TO LACK
OF CONSENSUS BETWEEN THE MODELS. ALTHOUGH MORNING AND EARLY
AFTERNOON SHOWER AND THUNDERSTORM ACTIVITY HAS BEGUN TO TAPER
OFF...EXPECT SECOND WAVE OF CONVECTION BY EARLY EVENING. MCS IN THE
TN VALLEY IS EXPECTED TO DROP SOUTHWARD INTO AL AND GA LATER TODAY.
AS A RESULT...A FEW OF THE SHORT RANGE...HI RES MODELS ARE
INDICATING ADDITIONAL THUNDERSTORM DEVELOPMENT NOT TOO DISSIMILAR TO
THE ACTIVITY YESTERDAY. EXPECT THIS SECOND WAVE TO BE MORE ORGANIZED
THAN THE PULSE ACTIVITY THIS MORNING...BUT WITH LITTLE TO NO POPS IN
THE MAV AND MET...UNCERTAINTY IS HIGH. HAVE GONE AGAINST GUIDANCE
AND INDICATED GOOD CHANCE TO LIKELY POPS OVERNIGHT. PRIMARY HAZARDS
ASSOCIATED WITH THIS ACTIVITY WILL BE FREQUENT LIGHTNING...AND
DAMAGING WINDS...ALTHOUGH SMALL HAIL IS NOT OUT OF THE QUESTION.

MODELS IN BETTER AGREEMENT TUESDAY...WITH COLD FRONT PUSHING ACROSS
THE STATE INTO CENTRAL GEORGIA BY EARLY WEDNESDAY. EXPECT DIURNAL
HEATING TO INCREASE INTENSITY AND COVERAGE OF THE ACTIVITY...SO HAVE
GONE WITH LIKELY TO CATEGORICAL POPS THROUGH THE DAY...AND THEN GOOD
CHANCE OVERNIGHT TUESDAY INTO WEDNESDAY. FRONT PUSHES INTO SOUTHERN
GEORGIA AND NORTHERN FLORIDA BY WEDNESDAY NIGHT...SO HAVE CONTINUED
WITH GOOD CHANCE TO LIKELY POPS ACROSS THE VERY SOUTHERN PORTION OF
THE CWA. SPC ALREADY HAS PORTIONS OF WESTERN GA IN THE SLIGHT RISK
AREA FOR DAY 2.

AS FAR AS TEMPERATURES ARE CONCERNED...HAVE GONE WITH SLIGHTLY
COOLER THAN MAV TEMPS FOR HIGHS AND SLIGHTLY WARMER THAN MAV/MET FOR
LOWS TO ACCOUNT FOR AMPLE CLOUD COVER AND PRECIP ACTIVITY.

31

.LONG TERM /THURSDAY THROUGH MONDAY/...
STRONG 500 MB HIGH PRESSURE RIDGE DEVELOPS OVER THE CENTRAL US BY
LATE WEEK AND INTO THE WEEKEND. AS THIS RIDGE REMAINS IN PLACE
THROUGH THE LONG TERM...EXPECT GENERALLY DIURNALLY DRIVEN
CONVECTION. WITH NO MAJOR CHANGES IN MODEL SOLUTIONS THROUGH NEXT
WEEK...HAVE CONTINUED WITH THE CURRENT FORECAST WITH LITTLE
REVISIONS.

31

&&

.AVIATION...
18Z UPDATE...
VFR AT ALL TAF SITES THROUGH THE FORECAST PERIOD...BUT TSRA IS
EXPECTED TO LOWER SITES TO AT LEAST MVFR. SOME TSRA COULD BRING
WINDS GUSTING UP TO 35KT. TSRA THREAT SHOULD DIMINISH AT ALL SITES
BY 03Z AS FORECAST LINE MOVES THROUGH...WITH CONVECTION START UP
TOMORROW AFTER 14Z. WINDS EXPECTED TO STAY WESTERLY.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON WINDS AND CIGS.
MEDIUM CONFIDENCE ON VSBYS.
LOW CONFIDENCE ON TIMING OF TSRA.
PREFERRED NAM BUFR AND HRRR GUIDANCE OVER GFS BUFR.

10

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  94  71  94 /  60  60  40  20
ATLANTA         74  90  73  92 /  60  60  30  20
BLAIRSVILLE     67  85  68  89 /  60  70  50  10
CARTERSVILLE    69  91  69  91 /  60  70  40  10
COLUMBUS        73  93  75  93 /  60  60  40  50
GAINESVILLE     73  89  71  89 /  60  70  50  10
MACON           72  94  73  94 /  60  60  40  50
ROME            70  93  69  90 /  60  70  40  10
PEACHTREE CITY  69  91  70  91 /  60  60  30  20
VIDALIA         73  91  76  92 /  60  60  50  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

31/10
Hazardous weather outlook, Jun 27, 11:19 AM EDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1119 AM EDT MON JUN 27 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281530-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1119 AM EDT MON JUN 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS AND ISOLATED SEVERE THUNDERSTORMS EXPECTED
TODAY AND TONIGHT.

.SYNOPSIS...
A COMPLEX OF THUNDERSTORMS OVER NORTHERN MISSOURI AND CENTRAL ILLINOIS
WILL CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. THESE
THUNDERSTORMS ARE EXPECTED TO MOVE INTO NORTH GEORGIA THIS
AFTERNOON.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM ISOLATED SEVERE THUNDERSTORMS WILL BE
FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO 60 MPH. THE
BEST LOCATION FOR ISOLATED SEVERE STORMS WILL BE ACROSS NORTH
AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT.

.DISCUSSION...
A COMPLEX OF THUNDERSTORMS OVER NORTHERN MISSOURI AND CENTRAL ILLINOIS
WILL CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. INSTABILITY
INDICES ARE EXPECTED TO BE STRONG TODAY WITH CAPES GETTING INTO
THE 2000-3000 RANGE AND LIFTED INDICES AROUND -4 TO -5 ACROSS GEORGIA.
THERE IS AN UPPER LEVEL RIDGE BUILDING IN ACROSS THE SOUTHERN
STATES WHICH WILL HELP CAP THE ATMOSPHERE BUT IT DOES NOT LOOK
STRONG ENOUGH TO KEEP ISOLATED SEVERE STORMS FROM DEVELOPING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

10

In the hours before

Local storm report, Jun 27, 3:53 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 PM EDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     HAIL             5 SE LAGRANGE           32.99N 84.96W
06/27/2011  E0.75 INCH       TROUP              GA   PUBLIC

            PUBLIC REPORTS DIME SIZED HAIL WHILE DRIVING ON
            INTERSTATE 185 NORTH OF EXIT 42.

&&

RGARCIA
Special weather statement, Jun 27, 4:16 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT MON JUN 27 2011

GAZ066-067-078-272045-
416 PM EDT MON JUN 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TROUP...MERIWETHER AND HARRIS COUNTIES UNTIL 445 PM EDT...

AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM AROUND PINE MOUNTAIN-CALLAWAY GARDENS TO PIEDMONT
HEIGHTS...MOVING SOUTH AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TROUP...MERIWETHER AND HARRIS COUNTIES THROUGH 445 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE STOVALL...
DURAND...CANNONVILLE...STATE LINE PARK...SMITHS CROSSROAD...BAUGHS
CROSSROADS...BIG SPRINGS...LONG CANE...PIEDMONT HEIGHTS...PINE
MOUNTAIN-CALLAWAY GARDENS...F.D. ROOSEVELT STATE PARK...JONES
CROSSROADS...WEST POINT...SHILOH AND WHITESVILLE-PINE LAKE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3302 8509 3301 8474 3278 8469 3275 8515
      3278 8513 3280 8517 3283 8517 3284 8516
      3287 8519 3302 8522
TIME...MOT...LOC 2015Z 010DEG 8KT 3290 8489 3292 8518
          3294 8526
Special weather statement, Jun 27, 4:29 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 PM EDT MON JUN 27 2011

GAZ005-007-272100-
429 PM EDT MON JUN 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MURRAY AND GILMER COUNTIES UNTIL 500 PM EDT...

AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHATSWORTH...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MURRAY AND GILMER COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE THE NORTH GEORGIA SPEEDWAY...CHATSWORTH...
ETON...RAMHURST...FORT MOUNTAIN STATE PARK...TAILS CREEK...ROUNDTOP
AND MOUNTAINTOWN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3477 8446 3457 8458 3471 8486 3472 8485
      3473 8487 3474 8486 3477 8487 3488 8479
TIME...MOT...LOC 2029Z 297DEG 11KT 3476 8475
Special weather statement, Jun 27, 4:40 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
440 PM EDT MON JUN 27 2011

GAZ066-078-272115-
440 PM EDT MON JUN 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TROUP AND HARRIS COUNTIES UNTIL 515 PM EDT...

AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM AROUND JONES CROSSROADS TO WEST OF PIEDMONT
HEIGHTS...MOVING SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TROUP AND HARRIS COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE CANNONVILLE...SMITHS CROSSROAD...LONG
CANE...PIEDMONT HEIGHTS...BAUGHS CROSSROADS...JONES CROSSROADS...WEST
POINT AND WHITESVILLE-PINE LAKE. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3300 8522 3300 8498 3274 8488 3270 8512
      3273 8512 3275 8515 3278 8513 3281 8517
      3283 8517 3284 8516 3287 8519
TIME...MOT...LOC 2040Z 313DEG 8KT 3288 8508 3291 8523
          3295 8535
Local storm report, Jun 27, 4:50 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 PM EDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     LIGHTNING        12 WSW ATLANTA          33.68N 84.58W
06/27/2011                   FULTON             GA   EMERGENCY MNGR

            HOUSE STRUCK AND SET ON FIRE BY LIGHTNING. HOME SUSTAINED
            AT LEAST MODERATE DAMAGE.

&&

BELANGER
Special weather statement, Jun 27, 5:11 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
511 PM EDT MON JUN 27 2011

GAZ012-013-020-021-272200-
511 PM EDT MON JUN 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PICKENS...
BARTOW...CHEROKEE AND GORDON COUNTIES UNTIL 600 PM EDT...

AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HINTON TO CASSVILLE...MOVING EAST AT 15
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS PICKENS...BARTOW...CHEROKEE AND GORDON COUNTIES THROUGH 600 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CASSVILLE...
PINE LOG...FUNKHOUSER...FAIRMOUNT...HINTON...WHITE...BLAINE...SALACOA
VALLEY...TALMADGE...TALKING ROCK...RED TOP MOUNTAIN STATE PARK...LAKE
ARROWHEAD...WALESKA...JASPER AND GEORGE WASHINGTON CARVER STATE PARK.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3455 8439 3446 8437 3443 8442 3435 8444
      3428 8455 3412 8466 3423 8489 3438 8482
      3441 8476 3455 8466
TIME...MOT...LOC 2111Z 283DEG 12KT 3446 8461 3439 8464
          3436 8470 3431 8473 3426 8481

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:07 PM EDTSpecial Weather StatementFFCHouston23 min
Jun 26, 8:09 PM EDTSevere Thunderstorm WarningFFCJasper, Jones, Monroe, Putnam36 min
Jun 26, 8:14 PM EDTSpecial Weather StatementFFCOconee, Oglethorpe31 min
Jun 26, 8:19 PM EDTSpecial Weather StatementFFCMacon26 min
Jun 26, 8:25 PM EDTSpecial Weather StatementFFCGreene, Putnam50 min
Jun 26, 8:29 PM EDTSpecial Weather StatementFFCStewart31 min
Jun 26, 8:35 PM EDTSpecial Weather StatementFFCBibb, Houston, Peach25 min
Jun 26, 8:36 PM EDTSpecial Weather StatementFFCClarke, Madison, Oconee, Oglethorpe39 min
Jun 26, 8:40 PM EDTSpecial Weather StatementFFCWebster35 min
Jun 26, 8:41 PM EDTSpecial Weather StatementFFCJohnson34 min
Jun 26, 8:43 PM EDTSpecial Weather StatementFFCBaldwin, Butts, Jasper, Jones, Lamar, Monroe62 min
Jun 26, 9:03 PM EDTSpecial Weather StatementFFCBleckley, Houston, Twiggs27 min
Jun 26, 9:06 PM EDTSpecial Weather StatementFFCWheeler24 min
Jun 26, 9:13 PM EDTSpecial Weather StatementFFCClarke, Greene, Hancock, Madison, Morgan, Oconee and 3 more62 min
Jun 26, 9:24 PM EDTSpecial Weather StatementFFCSumter36 min
Jun 26, 9:59 PM EDTSpecial Weather StatementFFCJohnson, Laurens, Washington, Wilkinson46 min
Jun 26, 10:01 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler29 min
Jun 26, 10:03 PM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen27 min
Jun 26, 10:17 PM EDTSpecial Weather StatementFFCCrisp, Wilcox28 min
Jun 26, 10:29 PM EDTSpecial Weather StatementFFCTelfair31 min
Jun 26, 10:33 PM EDTSpecial Weather StatementFFCMontgomery, Toombs27 min
Jun 26, 10:56 PM EDTSpecial Weather StatementFFCDodge, Emanuel, Laurens, Montgomery, Telfair, Toombs and 2 more49 min
Jun 26, 11:39 PM EDTSpecial Weather StatementFFCMontgomery51 min
Jun 27, 9:00 AM EDTSpecial Weather StatementFFCTalbot45 min
Jun 27, 9:49 AM EDTSpecial Weather StatementFFCMarion26 min
Jun 27, 10:24 AM EDTSpecial Weather StatementFFCTalbot21 min
Jun 27, 10:52 AM EDTSpecial Weather StatementFFCTalbot23 min
Jun 27, 11:04 AM EDTSevere Thunderstorm WarningFFCTalbot41 min
Jun 27, 11:48 AM EDTSpecial Weather StatementFFCTalbot27 min
Jun 27, 12:13 PM EDTSevere Thunderstorm WarningFFCTalbot32 min
Jun 27, 12:53 PM EDTSevere Thunderstorm WarningFFCDouglas, Paulding52 min
Jun 27, 1:08 PM EDTSpecial Weather StatementFFCTaylor37 min
Jun 27, 1:20 PM EDTSpecial Weather StatementFFCDouglas25 min
Jun 27, 1:41 PM EDTSpecial Weather StatementFFCTaylor49 min
Jun 27, 1:47 PM EDTSpecial Weather StatementFFCClayton28 min
Jun 27, 2:15 PM EDTSpecial Weather StatementFFCClayton, Fayette30 min
Jun 27, 2:24 PM EDTSpecial Weather StatementFFCMeriwether51 min
Jun 27, 2:51 PM EDTSpecial Weather StatementFFCSpalding24 min
Jun 27, 3:42 PM EDTSpecial Weather StatementFFCTroup33 min
Jun 27, 4:16 PM EDTSpecial Weather StatementFFCHarris29 min
Jun 27, 4:29 PM EDTSpecial Weather StatementFFCMurray31 min
Jun 27, 4:40 PM EDTSpecial Weather StatementFFCHarris35 min
Jun 27, 5:37 PM EDTSpecial Weather StatementFFCCherokee38 min
Jun 27, 6:04 PM EDTSpecial Weather StatementFFCCobb26 min
Jun 27, 6:29 PM EDTSpecial Weather StatementFFCGwinnett46 min
Jun 27, 7:32 PM EDTSpecial Weather StatementFFCStewart43 min
Jun 27, 7:44 PM EDTSpecial Weather StatementFFCWilkes46 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.